# SDR 9622679949

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BLOWN FUSE, OPERATIONAL CHECK NORMAL.
